Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Littlewood's Diophantine approximation problem for series


Author: T. W. Cusick
Journal: Proc. Amer. Math. Soc. 18 (1967), 920-924
MSC: Primary 10.31
DOI: https://doi.org/10.1090/S0002-9939-1967-0215790-1
MathSciNet review: 0215790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Baker, On an analogue of Littlewood's Diophantine approximation problem, Michigan Math. J. 11 (1964), 247-250. MR 0164927 (29:2218)
  • [2] H. Davenport and D. J. Lewis, An analogue of a problem of Littlewood, Michigan Math. J. 10 (1963), 157-160. MR 0154850 (27:4794)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.31

Retrieve articles in all journals with MSC: 10.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215790-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society